Is Adderall having unhealthy effects on my testicles and should i stop taking it?
avatar
An_255974 posted:
When I take adderall, my scrotum shrivels all the way up like it is -20 degrees out, and I actually can feel pain in my testicles depending on how much adderall i take. If I run on a treadmill while on aderall, my left testicle actually will sometimes pop up out of my scrotum and into my abdomen, which is a very shocking feeling, so I never go running anymore because of this. The same thing also can happen when I masturbate while on adderall, i think its called a Retractile testicle, but it usually only happens while on adderall. (the only time it happens while im not on adderall is when i masturbate lying down on my back).

Take the Poll

Is Adderall having unhealthy effects on my testicles and should i stop taking it?
  • Yes
  • No, you'll be fine
vote
View Poll Results
Reply
 
avatar
atti_editor responded:
Hello,

While it is possible that your symptoms are related to the Adderall, the only way that you can get a definitive diagnosis is to make an appointment with your doctor to talk about what you are experiencing. A medical professional will be able to determine what is happening after a physical examination and can give you the proper course of treatment. Please let us know what you find out!

Best wishes,
Atti